# SDR AALA201703209044

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,948 hours, 13,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS25308302
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  MIA-UIO FLIGHT RETURNED TO MIA ACCOUNT CABIN EMERGENCY EXIT LIGHTS CYCLING ON AND OFF INTERMITTENTLY.  NO EMERGENCY DECLARED. UNEVENTFUL LANDING.  REMOVED AND REPLACED NOSE LANDING GEAR EMERGENCY LIGHT TEST SWITCH AT S10035 IAW WDM 33-51-11.  OPERATIONAL CHECK GOOD. REFERENCE AALA201703209041 AND AALA20170318001.
